Taliaferro, Steven individual record
Associate Professor
Positions:
selected publications
Academic Articles41
  • Taliaferro, S. D. (2005). Existence of large singular solutions of conformal scalar curvature equations in Sn. Journal of Functional Analysis. 224(1), 192-216.
    doi badge
  • Taliaferro, S. D. (2002). Local behavior and global existence of positive solutions of auuu. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 19(6), 889-901.
    doi badge
  • Taliaferro, S. D. (2001). ON THE GROWTH OF SUPERHARMONIC FUNCTIONS NEAR AN ISOLATED SINGULARITY. II. Communications in Partial Differential Equations. 26(5-6), 1003-1026.
    doi badge
  • Taliaferro, S. D. (2001). Isolated singularities of nonlinear elliptic inequalities. Indiana University Mathematics Journal. 50(4), 1885-1898.
    doi badge
  • Taliaferro, S. D. (1999). On the growth of superharmonic functions near an isolated singularity, I. Journal of Differential Equations. 158(1), 28-47.
    doi badge
Books1
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
Email
stalia@math.tamu.edu
First Name
Steven
Last Name
Taliaferro
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA